It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i am on my last month of accutane, and have had hardly any of the side affects. i never had cystic acne, but sometimes i would get little bumps under my skin, and my face was getting very oily. alot of people have told me that my doctores must be crazy for putting me on such a strong medicine, cause there is nothing wrong w/my skin. but, if i'm on accutane, i'm seeing something that they are not. about 2 years ago my last dermatologist put me on accutane, i think to shut me up. i heard about it from s friend, and i was sick of using creams. he put me on it, but i started drinking and partying alot, and eating the wrong things, and wasn't able to finish because of my blood tests. so now, my new doctor, said she saw nothing wrong with my skin, but if i was deprssed because of my acne she would put me on it. i started out at 40 mg for about a month, then got put to 80mg. my side affects were bad rash, all up my arms, for that i used alot of cetaphil lotion, and she prescribed me an ointment for rash patches. the rash comes and goes, comes fast when you do not leave lotion on you. Dry eyes, eye drops for that. very dry lips, Aquaphor is very good for this, the best you could ever use. you can get this in Eckerd or CVS it is for cracks, burns, and something else, they have store brand, aquaphor is about $16 for a little tup. i have slight night vision, but still can drive. and sometimes i feel a little high, or lightheaded, and only some mood swings. sexual side affects to, as in not in the modd alot. my doctor just bumped me up to 120mg a day. 1 40mg pill in morn 2 40mg pill at night. other than that accutane has had such a positve affect on me. i feel better about myself, and go out alot more. it is well worth it, i was always afraid that i would fail my blood tests, cause i did the first one because i am anemic, so i started taking 3 teaspoons of liquid iron, and now i always pass. plus insted of fats i turn to carbs. i keep eating to like breakfast a bowl of cereal, i usually skip lunch and a regular dinner. at first i ate alot, and gained about 8 pounds on accutane. i drink on the weekends, and if its hot sometimes the alchohol and drug makes me get a fire rash, so i say. hopes this helps you some, and good luck on your accutane adventure.





All times are GMT -7. The time now is 06:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!